Cholestatic hepatitis associated with amoxycillin – clavulanic acicombination. A case reportd

 
This item is provided by the institution :

Repository :
Annals of Gastroenterology
see the original item page
in the repository's web site and access all digital files if the item*
share




2007 (EN)
Cholestatic hepatitis associated with amoxycillin – clavulanic acicombination. A case reportd (EN)

Lagoutari D.,
Petrogiannopoulos C.,
Dandakis D.,
Drakogiorgos G.,
Hartzoulakis G.,
Barbati K.,
Flevaris C.,
Zaharof A.,

SUMMARY Several cases have been reported with amoxycillin – clavulanic acid induced hepatic illness. Most of them had cholestatic hepatitis but there were also cases with hepatocellular or mixed type. We report a case of cholestatic hepatitis in a 73-year-old woman with sinusitis who took this drug combination for 12-days and developed cholestatic hepatitis about 60 days later. This case is unusual because the patient was a woman with no other health problems and there was a long period before the onset of the symptoms. We also make a review in the literature. Key words: Cholestatic hepatitis, Augmentin, Amoxicillin, pharmaceutical jaundice. (EN)

info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion

Ελληνική Γαστροεντερολογική Εταιρία (EL)
Hellenic Society of Gastroenterology (EN)

2007-03-19


Hellenic Society of Gastroenterology (EN)

1792-7463
1108-7471
Annals of Gastroenterology; Volume 15, No 1 (2002) (EN)



*Institutions are responsible for keeping their URLs functional (digital file, item page in repository site)